# SDR UIEA2020101302235

- Difficulty date: October 11, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,499 hours, 18,252 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE 2500 PSI WITH APU ON AND APU BLEED VALVE OPEN.  PERFORMED OPERATIONS CHECK OF PNEUMATIC SYSTEM, IAW AMM 36-00-00.  OPERATIONS CHECKS GOOD, SYSTEM IS OK.
